# SDR F3LA2009040800074

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 17,594 hours, 8,567 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 03352H1918
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT REPORTED THE RT WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD, REFERENCE AMM 56-11-11 PB 401.
